Alert archive / New Hampshire / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Gray, ME
NWS Gray, ME issued this red flag warning at May 29, 2008, 5:40 AM EDT. It took effect at May 29, 2008, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2008, 5:40 AM EDT (09:40 UTC)
- In effect from
- May 29, 2008, 12:00 PM EDT
- Expired
- May 29, 2008, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KGYX 290940 RFWGYX RED FLAG WARNING NATIONAL WEATHER SERVICE GRAY ME 540 AM EDT THU MAY 29 2008 NHZ001>010-013-014-292300- /O.NEW.KGYX.FW.W.0003.080529T1600Z-080529T2300Z/ NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 540 AM EDT THU MAY 29 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. MANY LOCATION HAVE NOT SEEN SIGNIFICANT RAINFALL IN MORE THAN TWO WEEKS...RESULTING IN DRY FUEL CONDITIONS. THIS COMBINED WITH WIND GUSTS TO 35 MPH AND AFTERNOON HUMIDITY VALUES DROPPING TO NEAR 20 PERCENT IN PLACES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS AND DRY CONDITIONS IS OCCURRING NOW...OR WILL OCCUR SOON. THESE CRITICAL FIRE WEATHER CONDITIONS MAY RESULT IN DANGEROUS FIRE BEHAVIOR. FOR FURTHER INFORMATION CONTACT YOUR LOCAL FIRE OFFICIALS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HAYES
2 follow-up statements
000 WWUS81 KGYX 291327 RFWGYX RED FLAG WARNING NATIONAL WEATHER SERVICE GRAY ME 927 AM EDT THU MAY 29 2008 NHZ001>010-013-014-292130- /O.CON.KGYX.FW.W.0003.080529T1600Z-080529T2300Z/ NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 927 AM EDT THU MAY 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. MANY LOCATION HAVE NOT SEEN SIGNIFICANT RAINFALL IN MORE THAN TWO WEEKS...RESULTING IN DRY FUEL CONDITIONS. THIS COMBINED WITH WIND GUSTS TO 35 MPH AND AFTERNOON HUMIDITY VALUES DROPPING TO NEAR 20 PERCENT IN PLACES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS AND DRY CONDITIONS ARE EXPECTED AND THESE CRITICAL FIRE WEATHER CONDITIONS MAY RESULT IN DANGEROUS FIRE BEHAVIOR. FOR FURTHER INFORMATION CONTACT YOUR LOCAL FIRE OFFICIALS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ007>009-012>014-018>028-292130- /O.NEW.KGYX.FW.A.0003.080529T1400Z-080529T2300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 927 AM EDT THU MAY 29 2008 ...FIRE WEATHER WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. HUMIDITY VALUES BELOW 30 PERCENT...COMBINED WITH WEST TO SOUTHWEST WINDS GUSTING TO 35 MPH AT TIMES...WILL RESULT IN VERY HIGH FIRE DANGER TODAY. BEFORE BURNING...YOU SHOULD CHECK WITH YOUR LOCAL FIRE OFFICIALS. BURNING WILL POSE THE GREATEST THREAT DURING THE LATE MORNING AND AFTERNOON HOURS WHEN HUMIDITY VALUES WILL BE AT THEIR LOWEST AND WIND GUSTS AT THEIR HIGHEST. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS81 KGYX 291914 RFWGYX RED FLAG WARNING NATIONAL WEATHER SERVICE GRAY ME 314 PM EDT THU MAY 29 2008 NHZ001>010-013-014-292300- /O.CON.KGYX.FW.W.0003.000000T0000Z-080529T2300Z/ NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 314 PM EDT THU MAY 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. MANY LOCATION HAVE NOT SEEN SIGNIFICANT RAINFALL IN MORE THAN TWO WEEKS...RESULTING IN DRY FUEL CONDITIONS. THIS COMBINED WITH WIND GUSTS UP TO 35 MPH AND AFTERNOON HUMIDITY VALUES DROPPING TO BETWEEN 20 AND 30 PERCENT IN PLACES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS AND DRY CONDITIONS ARE EXPECTED AND THESE CRITICAL FIRE WEATHER CONDITIONS MAY RESULT IN DANGEROUS FIRE BEHAVIOR. FOR FURTHER INFORMATION CONTACT YOUR LOCAL FIRE OFFICIALS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ007>009-012>014-018>028-292300- /O.CON.KGYX.FW.A.0003.000000T0000Z-080529T2300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 314 PM EDT THU MAY 29 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. HUMIDITY VALUES AS LOW AS 30 PERCENT...COMBINED WITH WEST TO SOUTHWEST WINDS GUSTING UP TO 35 MPH AT TIMES...WILL RESULT IN VERY HIGH FIRE DANGER TODAY. BEFORE BURNING...YOU SHOULD CHECK WITH YOUR LOCAL FIRE OFFICIALS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 29, 3:48 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 29, 3:48 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
348 AM EDT THU MAY 29 2008
.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL GUST TO 35 MPH OR HIGHER AS A COLD
FRONT DROPS THROUGH THE REGION THIS AFTERNOON. SCATTERED SHOWERS
SHOULD BE LIMITED TO THE HIGH TERRAIN IN WESTERN MAINE. WEAK HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT...THEN MOVE EAST
OF THE REGION FRIDAY. LOW PRESSURE ACROSS THE GREAT LAKES FRIDAY
NIGHT WILL SLOWLY TRACK EAST...ACROSS NEW ENGLAND SATURDAY AND
SUNDAY. FOLLOWING A WEAK DISTURBANCE MONDAY...HIGH PRESSURE WILL
BUILD IN FROM THE WEST ON TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
A MOSTLY DRY COLD FRONTAL PASSAGE WILL RESULT IN GUSTY WINDS AND
FIRE WEATHER CONCERNS. MORE DETAILS ON THE FIRE WEATHER CONCERNS
ARE CONTAINED BELOW IN THE FIRE WEATHER SECTION.
CURRENTLY...MID LEVEL CLOUDS IN THE WARM AIR ADVECTION AHEAD OF A
SHORT WAVE OVER WESTERN QUEBEC ARE CROSSING THE EASTERN ZONES.
THE COLD FRONT ITSELF IS LOCATED OVER CENTRAL QUEBEC...AND THERE
ARE A FEW SHOWERS WITH THE FRONT. THE SURFACE GRADIENT IS ALREADY
STARTING TO INCREASE AHEAD OF THE COLD FRONT.
EXTRAPOLATION OF THE SHORT WAVE IN WESTERN QUEBEC BRINGS IT ACROSS
EASTERN MAINE IN THE LATE AFTERNOON. AHEAD OF THE SHORT WAVE...MID
LEVEL CLOUDS WILL DEVELOP AHEAD OF IT IN THE WARM AIR ADVECTION AND
CROSS THE EASTERN ZONES. FOR THESE AREAS...PARTLY SUNNY SHOULD
WORK. ELSEWHERE...AS THE AIRMASS REMAINS VERY DRY...LITTLE IN THE
WAY OF CLOUDINESS IS EXPECTED.
SURFACE DEW POINTS ARE POOLING AHEAD OF THE FRONT IN QUEBEC...AND
AS MENTIONED EARLIER...THERE ARE A FEW SHOWERS WITH THE FRONT.
SCATTERED SHOWERS WERE MENTIONED WITH THE FRONT ACROSS FAR NORTHERN
ZONES...AS THEY WILL BE CLOSEST TO THE PASSAGE OF THE SHORT WAVE.
ELSEWHERE...THE AIRMASS WILL SIMPLY BE TOO DRY FOR SHOWERS.
THE BIGGEST IMPACT WITH THE FRONTAL PASSAGE WILL BE THE WINDS.
NOTED 50 KNOTS WINDS AT THE TOP OF THE INVERSION ON THE 0000 UTC
CWZC SOUNDING. WHILE MODEL SOUNDINGS HINT THIS IS A POSSIBLY LATE
THIS AFTERNOON JUST AHEAD OF THE FRONT...NOT SURE THIS MUCH MOMENTUM
WILL BE AVAILABLE THIS FAR SOUTH.
AS SUCH...WIND GUSTS TO 40 MPH WERE MENTIONED IN THE ZONE FORECASTS...
AND THIS IS CENTERED BETWEEN 1900 AND 2300 UTC. IF THE DEPTH OF
THE MIXED LAYER IS GREATER THAN MOST MODEL SOUNDINGS SHOW (MOST
SHOW MIXED LAYERS BETWEEN 6000 AND 8000 FEET...WHICH IS ABOUT WHAT
0000 UTC SOUNDINGS SHOWED IN ONTARIO AND QUEBEC)...WINDS COULD BE
HIGHER. THERE IS A LOW RISK OF WIND ADVISORY GUSTS LATER THIS
AFTERNOON...BUT NOT ENOUGH CONFIDENCE FOR AN ADVISORY.
HIGHS TODAY SHOULD BE A TAD HIGHER THAN THE MOS BLEND. THIS IS DUE
MAINLY TO THE DEPTH OF THE MIXED LAYER...WHICH SHOULD BE HIGHER
THAN 850 MB.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
THE FRONT SHOULD CLEAR THE COAST THIS EVENING...AND WINDS SHOULD
DROP OFF FAIRLY QUICKLY IN ITS WAKE. THE AIRMASS BEHIND THE FRONT
IS NOT MUCH COOLER THAN THE CURRENT ONE. THIS MEANS FROST IS POSSIBLE
LATE TONIGHT IN PROTECTED AREAS. HOWEVER...AT THIS POINT...DID NOT
BELIEVE THE AIRMASS WOULD BE MOIST ENOUGH IN THE LOWER LEVELS FOR
FROST. LATER SHIFTS MAY HAVE TO REEVALUATE THIS. LOWS WERE BASED
MAINLY ON THE MOS BLEND...AND DROPPED A COUPLE OF DEGREES IN THE
USUAL LOCATIONS.
FLAT RIDGING IN THE MID LEVELS AND EXITING SURFACE HIGH PRESSURE
SHOULD RESULT IN A SLOWER PROGRESSION OF THE WARM AIR ADVECTION AHEAD
OF THE NEXT SYSTEM. THE 0000 UTC GFS SEEMS TOO FAST BRINGING THE
MOISTURE BACK THROUGH THE FLAT RIDGE. HIGHS FRIDAY WERE BASED THE
MOS BLEND...AND DROPPED A TAD NEAR THE COAST WITH ONSHORE FLOW.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A COMPLEX SURFACE MAP UNFOLDS FOR THIS WEEKEND AS LOW PRESSURE
APPROACHES FROM THE GREAT LAKES. EXPECT A DOUBLE BARRELED
LOW...WITH A TROF EXTENDING BACK TO THE UPPER LOW. A WARM FRONT
WILL LIFT TOWARDS THE REGION FRIDAY NIGHT AND SATURDAY...LIKELY
STALLING SOMEWHERE ACROSS THE REGION SATURDAY...BEFORE AN
ASSOCIATED COLD FRONT SWINGS THROUGH LATER SATURDAY.
GFS/GEM/NAM/UKMET SUGGEST ERRORS IN POSITION AND TIMING OF THESE
BOUNDARIES WILL BE DIFFICULT TO RESOLVE THIS FAR OUT...SO HEDGE
FORECAST TOWARDS THE MIDDLE OF THESE. IN ALL...A WET PATTERN IS
WIDELY SUPPORTED...WITH LIKELY TO LOW CATEGORICAL POPS JUSTIFIED
FRIDAY NIGHT INTO SATURDAY NIGHT. FEEL GFS IS A BIT TOO FAST WITH
ITS ONSET...AS INITIAL WAVE MAY BE OVERLY ENERGIZED BY CONVECTIVE FEEDBACK.
GENERALLY STAY CLOSE TO NAM/GFS MOS BLEND FOR
TEMPERATURES...THOUGH A POTENTIAL FOR LARGE BUSTS EXISTS
SATURDAY...NEAR THE WARM FRONT. FINALLY...WILL INCLUDE A MENTION
OF THUNDERSTORMS SOUTH SATURDAY...WHERE IT WILL BE CLOSE TO
BREAKING INTO THE WARM SECTOR.
FOR SUNDAY...NOW GOOD MODEL AGREEMENT WE/LL HAVE AN UPPER LOW
ALOFT. EXPECT SHOWERS TO DEVELOP...WITH GREATEST AREAL COVERAGE
SUNDAY AFTERNOON AND IN THE MOUNTAINS...THOUGH AT LEAST CHANCE
POPS ARE JUSTIFIED ACROSS THE REGION.
BEYOND...A SHORT WAVE GLANCES NEW ENGLAND. EUROPEAN CONSIDERABLY
STRONGER THAN THE 00Z GFS...EITHER WAY WORTH A CHANCE POP IN MOST
AREAS FOR MONDAY. BEYOND...00Z GFS/GEM AND 12Z EUROPEAN ALL
BUILD IN WEAK HIGH PRESSURE...MAKING TUESDAY THE PICK OF EARLY
NEXT WEEK FOR NOW. BEYOND...COULD SEE IT GOING EITHER WAY...WITH
TIMING THE EXIT OF THE HIGH TRICK THAT FAR OUT...HOWEVER BASED ON
THE GFS WILL CARRY AT LEAST CHANCE POPS. DON/T STRAY FAR FROM GFS
MOS...WHICH CONTINUES TO KEEP TEMPERATURES NEAR OR JUST BELOW
NORMAL.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
LOOKING AHEAD...EXPECT CONDITIONS TO DETERIORATE TO MVFR OR LOWER
IN RAIN AND FOG FRIDAY NIGHT...WITH VARIABLE CONDITIONS LASTING
THROUGH THE WEEKEND.
&&
.MARINE...
IN THE NEAR TERM...WINDS HAVE DROPPED BELOW 15 KNOTS IN MOST
PLACES EARLY THIS MORNING. HOWEVER...THE SURFACE GRADIENT IS
ALREADY TIGHTENING AHEAD OF THE SURFACE COLD FRONT OVER QUEBEC...
AND THIS SHOULD MIX DOWN FAIRLY QUICKLY THIS MORNING.
MODEL SOUNDINGS SUGGEST THAT 30 KNOTS SHOULD BE THE TOP GUSTS...AND
THIS MAY VERY WELL OCCUR RIGHT NEAR THE SHORE...AS THE BEST MIXING
SHOULD BE OVER LAND. THERE IS A LOW PROBABILITY OF GALE FORCE GUSTS
FOR A TIME BETWEEN 1900 UTC AND 2300 UTC THIS AFTERNOON...BUT NOT
ENOUGH CONFIDENCE FOR A GALE WARNING AT THIS TIME.
WINDS SHOULD DROP OFF FAIRLY QUICKLY BEHIND THE FRONT THIS
EVENING...AND TURN TO THE NORTH AS WEAK SURFACE HIGH PRESSURE
BUILD ACROSS THE WATERS. AS THE HIGH MOVES OFFSHORE FRIDAY...
WINDS SHOULD VEER TO THE SOUTH AND SOUTHEAST.
LOOKING AHEAD...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE
FRIDAY NIGHT AND SATURDAY...AHEAD OF LOW PRESSURE TO THE WEST OF
THE WATERS. SEAS SHOULD ALSO BUILD IN THE SOUTHERLY FLOW.
&&
.FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL AGAIN BE A LARGE CONCERN TODAY. AS A
COLD FRONT DROPS SOUTH FROM QUEBEC...WEST TO SOUTHWEST WINDS WILL
INCREASE FAIRLY QUICKLY THIS MORNING...AS THE NOCTURNAL INVERSION
BREAKS. 0000 UTC SOUNDINGS IN ONTARIO...AS WELL AS MODEL SOUNDINGS...
SUGGEST THAT WINDS COULD GUST TO 40 MPH AHEAD OF THE FRONT...ESPECIALLY
DURING THE MID TO LATE AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT IS FAIRLY DRY...AND DRIER AIR WILL
MIX DOWN WITH THE WINDS THIS MORNING. AS A RESULT...HUMIDITY
VALUES WILL DROP BELOW 25 PERCENT IN MOST LOCATIONS. FROM A
METEOROLOGICAL STANDPOINT...WILL SHOULD REACH RED FLAG CRITERIA
FAIRLY EASILY TODAY.
HOWEVER...WILL HOLD OFF ON THE WARNING UNTIL WE DISCUSS THE
SITUATION WITH THE FIRE WEATHER PEOPLE A BIT LATER THIS MORNING.
DEPENDING ON THEIR FEEDBACK...RED FLAG WARNINGS COULD BE ISSUED
LATER THIS MORNING.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR ANZ150>154.
&&
SYNOPSIS...APFFEL/HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...APFFEL
AVIATION...HAYES
MARINE...APFFEL/HAYES
FIRE WEATHER...HAYES/APFFELHazardous weather outlook, May 29, 4:24 AM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 424 AM EDT THU MAY 29 2008 MEZ007>009-012>014-018>028-NHZ001>010-013-014-301000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 424 AM EDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN INCREASE FIRE DANGER TODAY. A RED FLAG WARNING MAY BE NEEDED FOR SOME OR ALL OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-301000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 424 AM EDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 29, 3:21 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 321 AM EDT THU MAY 29 2008 MEZ007>009-012>014-018>028-NHZ001>010-013-014-291600- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 321 AM EDT THU MAY 29 2008 ...FIRE DANGER IS VERY HIGH TODAY... HUMIDITY VALUES BELOW 30 PERCENT...COMBINED WITH WEST TO SOUTHWEST WINDS GUSTING TO 35 MPH AT TIMES...WILL RESULT IN VERY HIGH FIRE DANGER TODAY. BEFORE BURNING...YOU SHOULD CHECK WITH YOUR LOCAL FIRE OFFICIALS. BURNING WILL POSE THE GREATEST THREAT DURING THE LATE MORNING AND AFTERNOON HOURS WHEN HUMIDITY VALUES WILL BE AT THEIR LOWEST. HAYES
Nearby
Red Flag Warnings in New Hampshire, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.